# SDR KBM2005F00080

- Difficulty date: April 23, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Aircraft time: 14,934 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 704A37642043
- Part serial: 517
- Condition: Failed
- Location: Oil Press
- Part time: 437 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE OIL INDICATION AT -0-.  REMOVED AND REPLACED.  (K)
